# SDR DALA2016010700060

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 5LT BS 207.  DAMAGE LONGERON WAS REMOVED IAW SRM 51-30-2, NEW LONGERON WAS ADJUSTED AND DRILLER IAW SRM 51-10-4, NEW LONGERON WAS TREATED AND PAINTED IAW SRM 51-10-3, P 14, 21 AND NEW LONGERON WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
